# SDR RAAA98B2033

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1408
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED S5 INSPECTION PER CARD S5 33103, FOUND ACCESS PANEL NR 5222 ATTACH ANGLE CRACKED AT BS 1408.  REPAIRED PER SRM 51-30-2 AND 51-40-3, M-54 NR 277.
